# SDR DALA2023060904712

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,087 hours, 27,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 1R DOOR WON'T ARM/CLOSE PROPERLY. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHK ON 1R DOOR, AND CYCLE THE LEVER, OPS CHK GOOD.1R DOOR ARMED PROPERLY. (4875082)
